Alert archive / Illinois / River Flood Warnings in 2009

River Flood Warning 166, NWS St. Louis, MO

June 25, 2009Pike County, Illinois; Marion County, Missouri

NWS St. Louis, MO issued this river flood warning at Jun 25, 2009, 12:40 PM CDT for Pike County, Illinois; Marion County, Missouri. It took effect at Jun 25, 2009, 1:00 PM CDT. It was in force for 25 hr.

The area

The counties it named.

The facts

Issued
Jun 25, 2009, 12:40 PM CDT (17:40 UTC)
In effect from
Jun 25, 2009, 1:00 PM CDT
Expired
Jun 26, 2009, 1:49 PM CDT
In force
25 hr
Issued by
NWS St. Louis, MO
Flood severity
Minor

Counties Pike County, IL, Marion County, MO

The radar

The St Louis radar (KLSX), 123 km from the middle of the area, began a volume at 17:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Mississippi River at Hannibal (HNNM7).

Action stage
15 ft
Minor stage
17 ft
Moderate stage
22 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05501600, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KLSX 251740
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1240 PM CDT THU JUN 25 2009

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVER IN ILLINOIS...MISSOURI... 


  MISSISSIPPI RIVER AT HANNIBAL AFFECTING PIKE AND MARION COUNTIES


PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF RECENT HEAVY RAINFALL AND THE
RIVER CRESTING UPSTREAM...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING AND ISSUE 
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

ILC149-MOC127-261740-
/O.NEW.KLSX.FL.W.0166.090625T1800Z-090628T1200Z/
/HNNM7.1.ER.090625T1800Z.090626T0000Z.090627T1200Z.NO/
1240 PM CDT THU JUN 25 2009

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MISSISSIPPI RIVER AT HANNIBAL.
* UNTIL SUNDAY MORNING.
* AT 12:00 PM THURSDAY THE STAGE WAS 15.9 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
  RISE TO NEAR 16.1 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY SATURDAY MORNING.
* IMPACT...AT 16.0 FEET...FLOOD STAGE.  DAMAGE BEGINS TO BUILDINGS IN 
  UNPROTECTED LOW AREAS.  MINOR FLOODING BEGINS.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   06/26  06/27  06/28  06/29  06/30

MISSISSIPPI RIVER
  HANNIBAL         16   15.95      16.1   16.0   15.6   15.0   14.4
2 follow-up statements
000 
WGUS83 KLSX 260234
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
934 PM CDT THU JUN 25 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN
ILLILINOIS...MISSOURI...
 
  
               ...HANNIBAL
               ...CLARKSVILLE 24 TW
               ...GRAFTON
 

PRECAUTIONARY/PREPAREDNESS ACTIONS...


THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP
STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

ILC149-MOC127-270234-
/O.EXT.KLSX.FL.W.0166.000000T0000Z-090627T2100Z/
/HNNM7.1.ER.090625T2030Z.090626T0600Z.090626T2100Z.NO/
934 PM CDT THU JUN 25 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT HANNIBAL
* UNTIL SATURDAY AFTERNOON.
* AT 8 PM THURSDAY THE STAGE WAS 16.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER WILL RISE TO NEAR 16.1 FEET LATER TONIGHT
  AND FALL BELOW FLOOD STAGE TOMORROW AFTERNOON.
* IMPACT...AT 16.0 FEET...FLOOD STAGE.  DAMAGE BEGINS TO BUILDINGS IN 
  UNPROTECTED LOW AREAS.  MINOR FLOODING BEGINS.


$$

ILC013-MOC163-270233-
/O.EXT.KLSX.FL.W.0164.000000T0000Z-090628T0900Z/
/CLKM7.1.ER.090625T1339Z.090626T0600Z.090627T0900Z.NO/
934 PM CDT THU JUN 25 2009

...FLOOD WARNING EXTENDED UNTIL LATE SATURDAY NIGHT...

THE FLOOD 
WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT CLARKSVILLE 24 TW
* UNTIL SATURDAY MORNING.
* AT 9 PM THURSDAY THE STAGE WAS 25.2 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...THE RIVER WILL RISE TO NEAR 25.3 FEET LATE TONIGHT 
  AND FALL BELOW FLOOD STAGE SATURDAY MORNING.
* IMPACT...AT 25.5 FEET...STATE ROUTE P EAST OF ELSBERRY BEGINS 
  FLOODING JUST EAST OF THE LEVEE.
* IMPACT...AT 25.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.


$$

ILC083-MOC183-270233-
/O.EXT.KLSX.FL.W.0163.000000T0000Z-090629T1800Z/
/GRFI2.1.ER.090626T0255Z.090627T1200Z.090628T1800Z.NO/
934 PM CDT THU JUN 25 2009

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT GRAFTON
* UNTIL SUNDAY AFTERNOON.
* AT 9 PM THURSDAY THE STAGE WAS 18.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET. 
* FORECAST...THE RIVER WILL RISE TO NEAR 18.4 FEET SATURDAY MORNING
  AND FALL BELOW FLOOD STAGE SUNDAY EARLY AFTERNOON.
* IMPACT...AT 18.0 FEET...FLOOD STAGE.  RIGHT BANK BEGINS TO OVER 
  FLOW...FLOODING FARMLAND.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   06/26  06/27  06/28  06/29  06/30

MISSISSIPPI RIVER
  HANNIBAL         16   16.04      16.1   15.7   15.2   14.8   14.3
  CLARKSVILLE 24   25   25.25      25.3   24.9   24.1   23.4   22.6
  GRAFTON          18   17.97      18.1   18.4   18.2   17.3   16.6
000 
WGUS83 KLSX 261849
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
149 PM CDT FRI JUN 26 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN ILLINOIS
AND MISSOURI...


  MISSISSIPPI RIVER AT
 
    HANNIBAL
    LOUISIANA


PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS WILL BE THE LAST STATEMENT FOR THIS EVENT.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

ILC149-MOC127-261919-
/O.CAN.KLSX.FL.W.0166.000000T0000Z-090627T2100Z/
/HNNM7.1.ER.090625T2030Z.090626T0730Z.090626T1130Z.NO/
149 PM CDT FRI JUN 26 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE MISSISSIPPI RIVER AT HANNIBAL.
* AT 1 PM FRIDAY THE STAGE WAS 15.8 FEET. 
* THE RIVER FELL BELOW FLOOD STAGE AT 7 AM FRIDAY.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO CONTINUE FALLING TO NEAR 13 
  FEET BY THURSDAY EVENING.

$$

ILC149-MOC163-261919-
/O.CAN.KLSX.FL.W.0168.000000T0000Z-090627T1800Z/
/LUSM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
149 PM CDT FRI JUN 26 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE MISSISSIPPI RIVER AT LOUISIANA.
* AT 1 PM FRIDAY THE STAGE WAS 14.9 FEET. 
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER CRESTED AT FLOOD STAGE THIS MORNING AND SHOULD 
  CONTINUE FALLING TO NEAR 13 FEET BY MONDAY NIGHT.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   06/27  06/28  06/29  06/30  07/01

MISSISSIPPI RIVER
  HANNIBAL          16   15.84     15.3   14.6   14.1   13.7   13.5
  LOUISIANA         15   14.95     14.6   14.0   13.4   12.9   12.4

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jun 25, 12:07 PM CDT, 33 minutes earlier.

Area forecast discussion, Jun 25, 12:07 PM CDT, 33 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ST LOUIS MO
1207 PM CDT THU JUN 25 2009

.UPDATE...
/1203 PM CDT THU JUN 25 2009/
LACK OF MORNING CLOUD COVER AND POOLING OF DEWPOINTS ARE GOING TO
PUSH HEAT INDICIES INTO THE LOWER 100S OVER OUR N AREAS...SO WILL
REISSUE HEAT ADVISORY FOR THIS AREA FOR THIS AFTERNOON TO
CORRESPOND WITH GOING VALUES AND HEADLINES FOR FRI-SAT.
OTHERWISE...STILL APPEARS THAT AFTERNOON CONVECTION IS
POSSIBLE WITH VERY WEAK SHORTWV ENERGY WORKING ON INCREASINGLY
UNSTABLE AIRMASS...ALTHOUGH ATTM LO LVL FOCUSING MECHANISM ISNT
READILY APPARENT FOR OUR CWA.

TRUETT

&&

.DISCUSSION...
/321 AM CDT THU JUN 25 2009/
PRIMARY HAZARD AND WEATHER STORY CONTINUES TO BE THE DANGEROUS HEAT
AND HUMIDITY THAT HAS BUILT OVER THE CWA. THOUGH YESTERDAY AND
TODAY...HEAT ADVISORY CRITERIA WAS/WILL NOT BE MET IN OUR NORTHERN
10 COUNTIES...SO HAVE ADJUSTED THE ADVISORY THERE TO NOT GO INTO
AFFECT TIL 17Z ON FRIDAY NOW. OTHERWISE...EXCESSIVE HEAT WARNING
WILL REMAIN IN EFFECT THROUGH SATURDAY FOR THE ST. LOUIS
METROPOLITAN AREA WITH A HEAT ADVISORY FOR THE REST OF THE FORECAST
AREA...SOUTH OF THE 10 NORTHERN COUNTIES.

FOR TODAY...A LOT TO DEAL WITH AS WEAK FRONTAL BOUNDARY MOVES SOUTH
THROUGH THE REGION AND WASHES OUT JUST SOUTH OF FORECAST AREA BY
TONIGHT. MODELS STILL DONT HAVE THE BEST HANDLE ON IT...THOUGH
VARIOUS 4KM MODELS SHOW A LINE OF SCATTERED CONVECTION FIRING ALONG
BOUNDARY BEGINNING AROUND 15Z ACROSS NORTHERN PORTIONS OF FORECAST
AREA...THEN SLIDES SOUTH THROUGH REMAINDER OF AREA. TIMING/COVERAGE
OF THIS ACTIVITY WILL BE CRUCIAL TO HOW HOT WE GET TODAY. FEEL THAT
WITH ACTIVITY FIRING BY LATE MORNING...NORTHERN 10 COUNTIES TO
REMAIN BELOW ADVISORY CRITERIA...SO KEPT THEM HEADLINE FREE TIL
FRIDAY. REST OF AREA TO JUST REACH THE LOW END OF ADVISORY/WARNING
CRITERIA...SO HEADLINES REMAIN IN AFFECT. AS FOR ANY SEVERE
ACTIVITY...SFC BASED CAPES APPROACHING 2000 J/KG THIS AFTERNOON WITH
PLENTY OF OUTFLOW BOUNDARIES AROUND TO BE FOCUSING MECHANISMS FOR
THUNDERSTORM ACTIVITY. ALSO...SPC HAS PLACED A LARGE PORTION OF AREA
IN A SLIGHT RISK WITH MAIN THREATS BEING LARGE HAIL AND DAMAGING
WINDS.

BY TONIGHT...ACTIVITY WILL HAVE EXITED CWA...WITH WEAK RIDGING
BUILDING IN. NOT MUCH OF A COOL DOWN EXPECTED WITH LOWS IN THE LOW
70S...MID 70S IN IMMEDIATE ST. LOUIS METRO AREA. ALSO...DEWPOINTS DO
NOT REALLY GET SCOURED OUT BEHIND THE BOUNDARY...SO WITH DEWPOINTS
LINGERING IN THE LOW 70S AND LIGHT WINDS...FOG WILL BE A POSSIBILITY
...SO WILL PASS ONTO DAY CREW THAT FOG MAY NEED TO BE ADDED TO
FORECAST FOR LATE TONIGHT.

ON FRIDAY...AS UPPER RIDGE BUILDS BACK INTO THE REGION...HIGHS WILL
WARM BACK UP INTO THE MID TO UPPER 90S...WITH HEAT INDEX VALUES
MEETING ADVISORY/WARNING CRITERIA ONCE AGAIN.

ON SATURDAY...UPPER RIDGE WILL BE OVERHEAD. 00Z ECMWF CONTINUES TO
SHOW 850 TEMPS VALUES BETWEEN 25 AND 27C OVER AREA DURING THE
DAY...WITH GOOD MIXING SURFACE TEMPS TO EASILY EXCEED 100 DEGREES...
THOUGH FOR NOW HAVE UPPER 90S FOR MOST OF AREA...SLIGHTLY COOLER...
MID 90S IN THE FAR NORTH CLOSER TO THE APPROACHING FRONTAL BOUNDARY.
AS FOR HEAT INDEX VALUES...105-110 DEGREES EXPECTED FOR SATURDAY
...WITH 110+ FOR THE ST. LOUIS METRO AREA. THEN BOTH GFS AND ECMWF
BRING IN A FRONTAL BOUNDARY THAT WILL COOL THINGS DOWN TO MORE
SEASONABLE LEVELS FOR THE REST OF THE FORECAST PERIOD.

BEYOND SATURDAY...EXTENDED FORECAST IN GOOD SHAPE...SO NO MAJOR
CHANGES AT THIS TIME.

BYRD

&&

.AVIATION...
/614 AM CDT THU JUN 25 2009/
FOR THE 12Z TAFS...
AREAS OF FOG WILL DISSIPATE BY 15Z.  COMPLEX OF TSRA OVER NWRN MO
IS EXPECTED TO DIMINISH SOMEWHAT AS IT MOVE SEWD THIS MORNING.
HAVE VCTS GOING AT KCOU STARTING AT AT 15Z TO ACCOUNT FOR THIS.
ADDITIONAL SCT TSRA IS EXPECT TO DEVELOP LATE MORNING OVER NERN
MO/W CNTRL IL AHEAD OF A COLD FRONT...SO HAVE VCTS AT KUIN
STARTING AT 15Z. SCT TSRA WILL THEN MOVE SEWD TOWARD KSTL/KSUS
TOWARD 18Z. COVERAGE OF TSRA IS EXPECTED TO BE SCT TODAY...SO HAVE
CHOSEN TO USE VCTS INTIALLY WHEN CERTAINTY INCREASES AS TO WHICH
AIRPORTS WILL BE AFFECTED.  WINDS WILL INCREASE SLIGHTLY FROM THE
SOUTHWEST AHEAD OF THE FRONT...BUT THEN TURN LIGHT AND VARIABLE BY
EVENING. HAVE INCLUDED 3SM BR AT KSUS LATE TONIGHT.

BRITT

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...HEAT ADVISORY UNTIL 7 PM CDT SATURDAY FOR AUDRAIN-BOONE-CALLAWAY-
     COLE-CRAWFORD-FRANKLIN-GASCONADE-IRON-JEFFERSON-KNOX-LEWIS-
     LINCOLN-MADISON-MARION-MONITEAU-MONROE-MONTGOMERY-OSAGE-
     PIKE-RALLS-REYNOLDS-SHELBY-ST. FRANCOIS-STE. GENEVIEVE-
     WARREN-WASHINGTON.

     EXCESSIVE HEAT WARNING UNTIL 7 PM CDT SATURDAY FOR ST. CHARLES-
     ST. LOUIS-ST. LOUIS CITY.

IL...HEAT ADVISORY UNTIL 7 PM CDT SATURDAY FOR ADAMS IL-BOND IL-BROWN
     IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY IL-
     MACOUPIN IL-MARION IL-MONROE IL-MONTGOMERY IL-PIKE IL-
     RANDOLPH IL-WASHINGTON IL.

     EXCESSIVE HEAT WARNING UNTIL 7 PM CDT SATURDAY FOR MADISON IL-
     ST. CLAIR IL.

&&

WFO LSX
Hazardous weather outlook, Jun 25, 4:28 AM CDT, 8 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
428 AM CDT THU JUN 25 2009

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-261200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
428 AM CDT THU JUN 25 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

HEAT INDICES BETWEEN 100 AND 105 ARE EXPECTED THIS AFTERNOON AND
EARLY THIS EVENING OVER MUCH OF THE AREA...ESPECIALLY IN THE
IMMEDIATE ST. LOUIS METROPOLITAN AREA DUE TO THE URBAN HEAT
ISLAND EFFECT. AS A RESULT...HEAT ADVISORIES AND WARNINGS ARE IN
EFFECT FOR MUCH OF THE AREA. FOR FURTHER INFORMATION...PLEASE
REFER TO THE ADVISORY AND WARNING PRODUCTS.

THERE IS A CHANCE OF THUNDERSTORMS THROUGH THIS EVENING. THERE IS
A SLIGHT RISK OF SEVERE WEATHER WITH THESE STORMS. THE MAIN
THREATS WILL BE LARGE HAIL AND DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

HEAT INDEX VALUES BETWEEN 100 AND 110 ARE EXPECTED EACH AFTERNOON
AND EARLY EVENING THROUGH SATURDAY. THE WORST CONDITIONS ARE
EXPECTED TO OCCUR IN THE IMMEDIATE ST. LOUIS METROPOLITAN AREA
DUE TO THE URBAN HEAT ISLAND EFFECT. AS A RESULT...HEAT
ADVISORIES AND WARNINGS ARE IN EFFECT FOR THE ENTIRE AREA UNTIL
SATURDAY EVENING. FOR FURTHER INFORMATION...PLEASE REFER TO THE
ADVISORY AND WARNING PRODUCTS.

THERE IS A CHANCE FOR STRONG THUNDERSTORMS SATURDAY NIGHT AND
SUNDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THROUGH THIS EVENING.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

BYRD

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 10:46 AM CDTRiver Flood WarningLSXCalhoun, Jersey4 days
Jun 25, 4:34 PM CDTRiver Flood WarningLSXLewis17 hr

Nearby

River Flood Warnings in Illinois, 2009River Flood Warnings in Missouri, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.